# SDR CA000907010

- Difficulty date: August 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 36 hours
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063041
- Condition: Malfunctioned
- Location: Engine
- Part time: 711 hours, 942 cycles
- Component: Fuel Cntrl Unit, Woodward
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, B

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE PILOT OBSERVED AN UNCOMMANDED REDUCTION OF ENGINE POWER TO CLIMB SETTINGS. UPONTHE RETURN APPROACH TO THE AIRPORT THE POWER WAS REDUCED THEN FOUND TO BE UNRESPONSIVE TO POWER LEVER COMMANDS. THE AIRCRAFT LANDED SAFELY, TAXIED TO THE TERMINAL AND SHUTDOWN.MAINTENANCE PERSONNEL ATTEMPTED A GROUND START, REVEALING THE ENGINE WOULD NOT ACCELERATE PAST 31% NG WITH A STABALIZED ITT OF 585 DEGREES C. TESTING OF THE FUEL CONTROL UNIT IS BEING CARRIED OUT BY WOODWARD AT THE PRATT & WHITNEY PLANT IN MONTREAL, WITH REPS FROM PILATUS BUSINESS AIRCRAFT USA AND TSB CANADA.TC: P&WC TRI ANNUAL MEETING HELD NOVEMBER 2000,  INVESTIGATIONIS ONGOING - -CONTAMINATION SUSPECTED.
